On the integrability of Banach space valued Walsh polynomials
Séminaire de probabilités de Strasbourg, Tome 13 (1979), pp. 1-3.
@article{SPS_1979__13__1_0,
     author = {Borell, Christer},
     title = {On the integrability of {Banach} space valued {Walsh} polynomials},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {1--3},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {13},
     year = {1979},
     zbl = {0413.60002},
     mrnumber = {544777},
     language = {fr},
     url = {http://archive.numdam.org/item/SPS_1979__13__1_0/}
}
TY  - JOUR
AU  - Borell, Christer
TI  - On the integrability of Banach space valued Walsh polynomials
JO  - Séminaire de probabilités de Strasbourg
PY  - 1979
DA  - 1979///
SP  - 1
EP  - 3
VL  - 13
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1979__13__1_0/
UR  - https://zbmath.org/?q=an%3A0413.60002
UR  - https://www.ams.org/mathscinet-getitem?mr=544777
LA  - fr
ID  - SPS_1979__13__1_0
ER  - 
Borell, Christer. On the integrability of Banach space valued Walsh polynomials. Séminaire de probabilités de Strasbourg, Tome 13 (1979), pp. 1-3. http://archive.numdam.org/item/SPS_1979__13__1_0/

1. Beckner, W., Inequalities in Fourier analysis. Annals of Math. 102, 159-182 (1975) | MR 385456 | Zbl 0338.42017

2. Borell, C., Tail probabilities in Gauss space. Lecture Notes in Math. 644, 71-82, Springer-Verlag, Berlin-Heidelberg-New York 1978. | MR 502400 | Zbl 0397.60015

3. Gross, L., Logarithmic Sobolev inequalities. Amer. J. Math. 97, 1061-1083 (1975). | MR 420249 | Zbl 0318.46049

4. Kwapień, S., A theorem on the Rademacher series with vector valued coefficients. Lecture Notes in Math. 526, 157-158, Springer-Verlag, Berlin-Heidelberg-New York 1976. | MR 451333 | Zbl 0337.60004

5. Nelson, E., The free Markoff field. J. Functional Anal. 12, 211-227 (1973). | MR 343816 | Zbl 0273.60079